# SDR FDEA202106301622

- Difficulty date: June 30, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: ARC2557502
- Part serial: FX0035
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INB'D T/E FLAP VANE INB'D L/E AREA SHOWING RUBBING DAMAGE. REPAIRED R/H INB FLAP VANE I/B L/E PER SRM 51-71-00 VOL II PAR 16 PG 64. I.A.W. SRM 57-00-01   FIG 4 SHEET 1.      RSC TRACKING E.A. 8-5750-T-0362626 FLT. SURFACES - R/H I/B FLAP VANE   STRUCTURE REPAIR.    (MAJOR REPAIR)
